# SDR AALA202410285966

- Difficulty date: October 26, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N762AN
- Make and model: Boeing 777223
- Aircraft serial: 31479
- Aircraft time: 87,481 hours, 10,831 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DOOR EMERGENCY EXIT LIGHT DAMAGE OR MISSING. MAINTENANCE REPLACED R1 DOOR EMERGENCY SIGN LIGHT ASSEMBLY IAW AMM 33-51-01.
